# SDR USAA2014022800005

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 53,162 hours, 19,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2512661
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C EMERGENCY LIGHT LENS MISSING.  REPLACED SEAT 1C EMERGENCY LIGHT LENS.
